# SDR AALA20010081

- Difficulty date: January 13, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydralic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 864 - EN ROUTE MCI-ORD, LOST LEFT SIDE HYDRAULIC FLUID.  LEFT SIDE LOW PRESSURE LIGHT ILLUMINATED.  ACCOMPLISHED EMERGENCY PROCEDURES PER THE CHECKLIST.  LANDED ORD WITHOUT FURTHER INCIDENT.  RE-SECURED LEFT SIDE HYDRAULIC FILTER LINE B-NUT.  SERVICED LEFT SIDE HYDRAULIC SYSTEM.  PERFORMED LEAK CHECK PER THE MM.  NO LEAKS NOTED.  SYTEM GROUND CHECKED NORMAL OPERATION.  (M)
